# SDR 2001UALA00388

- Difficulty date: April 2, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 37,036 hours, 13,970 cycles
- Engine: Pwa PW2037
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON INBOARD SKIN ACCESS CUTOUT CRACKED.  MAJOR REPAIR ACCOMPLISHED.INSTALLED DOUBLER REPAIR PER SRM.
